IJPAM: Volume 108, No. 2 (2016)

$\rho$C $\left( \mathcal{I}\right) $-COMPACT AND $\rho \mathcal{I}$-QHC SPACES

Néstor Raúl Pachón
Department of Mathematics
Colombian School of Engineering
AK 45 No 205-59, 111166, Bogotá, COLOMBIA

Abstract. In this paper we introduce and investigate two new ideal topological spaces, which are strong forms of Gupta-Noiri concepts. Interesting characterizations of this spaces are presented, as well as several useful properties of these. We compare this new spaces with C-compact and quasi-H-closed spaces.

Received: March 18, 2016

Revised: March 18, 2016

Published: October 1, 2016

AMS Subject Classification: 54D30, 54C10

Key Words and Phrases: C-compact, quasi-H-closed, $\mathcal{I}$-compact, C($\mathcal{I}$)-compact, $\mathcal{I}$-QHC, $\rho \mathcal{I}$-compact
Download paper from here.


J. Dontchev, M. Ganster and D. A. Rose, Ideal resolvability, Top. and its Appl., 93, No 1 (1999), 1-16. DOI:10.1016/S0166-8641(97)00257-5

M. K. Gupta and T. Noiri, C-compactness modulo an ideal, Int. Jour. of Math. and Math. Sci., 2006 (2006), 1-12.DOI: 10.1155/IJMMS/2006/78135

T. R. Hamlett and D. Jancovic, Compactness with respect to an ideal, Boll. Un. Mat. Ital., 7, No 4B (1990), 849-861.

T. R. Hamlett, D. Jancovic and D. Rose, Countable compactness with respect to an ideal, Math. Chronicle, 20 (1991), 109-126.

K. Kuratowski, Topology, Vol. I, Academic Press, New York, 1966.

A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deep, On precontinuous and weak precontinuous mappings, Proc. Math. and Phys. Soc. of Egypt, 53 (1982), 47-53.

R. L. Newcomb, Topologies which are compact modulo an ideal, Ph. Dissertation. Thesis, Univ. of Calif. at Santa Barbara, California, 1967.

O. Njastad, On some classes of nearly open subsets, <#49#>


DOI: 10.12732/ijpam.v108i2.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 2
Pages: 199 - 214

$\rho$C $\left( \mathcal{I}\right) $-COMPACT AND $\rho \mathcal{I}$-QHC SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).